Alert archive / North Carolina / Special Weather Statements in 2013

Special Weather Statement, NWS Raleigh, NC

September 1, 2013Nash County, North Carolina

NWS Raleigh, NC issued this special weather statement at Sep 1, 2013, 3:08 PM EDT for Nash County, North Carolina. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2013, 3:08 PM EDT (19:08 UTC)
Expired
Sep 1, 2013, 3:45 PM EDT
In force
37 min
Issued by
NWS Raleigh, NC

County Nash County, NC

The radar

The Raleigh/Durham radar (KRAX), 78 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 875 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
875 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WWUS82 KRAH 011908
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
308 PM EDT SUN SEP 1 2013

NCZ010-011-026-027-011945-
FRANKLIN-HALIFAX-NASH-WARREN-
308 PM EDT SUN SEP 1 2013

...A STRONG THUNDERSTORM WILL MOVE ACROSS NASH...WARREN...HALIFAX AND
FRANKLIN COUNTIES THROUGH 345 PM EDT...

AT 308 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CENTERVILLE...OR ABOUT 13 MILES NORTHEAST OF LOUISBURG...MOVING EAST
AT 15 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...AVENTON...AND 
GLENVIEW.

HAZARDS INCLUDE...
GUSTY WINDS UP TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE
VISIBILITY AND RESULT IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE
URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3634 7780 3601 7780 3602 7817 3635 7815
TIME...MOT...LOC 1908Z 267DEG 15KT 3618 7806

$$

VINCENT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Sep 1, 2:46 PM EDT, 22 minutes earlier.

Area forecast discussion, Sep 1, 2:46 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
246 PM EDT SUN SEP 1 2013

.SYNOPSIS...
A WARM AND MOIST SOUTHERLY FLOW WILL PERSIST THROUGH MONDAY. A COLD
FRONT WILL APPROACH THE REGION FROM THE NORTHWEST MONDAY NIGHT...
THEN PUSH SLOWLY SOUTHEAST THROUGH THE CAROLINAS ON TUESDAY. IN THE
WAKE OF THE FRONT...HIGH PRESSURE WILL BUILD INTO THE REGION ON
WEDNESDAY AND LINGER THROUGH THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1230 PM SUNDAY...

UPPER LEVEL DISTURBANCES WILL TRAVERSE THE REGION IN STRENGTHENING
CYCLONIC FLOW ALOFT THIS AFT/EVE...IN THE PRESENCE OF MODERATE
INSTABILITY (MLCAPE 1500-2000 J/KG) ASSOC/W STRONG INSOLATION AND A
VERY MOIST LOW-LEVEL AIRMASS. AS OF 16Z...ISOLATED TO SCATTERED
CONVECTION HAS DEVELOPED ALONG THE HIGHWAY 1 IN ASSOCIATION WITH
STRONG INSOLATION /RAPID EROSION OF CINH/ AND A SMALL AMPLITUDE
DISTURBANCE ALOFT PER WV IMAGERY AND RAP DATA. EXPECT THE BEST
CHANCE FOR CONVECTION THIS AFTERNOON EAST OF THE HIGHWAY 1 CORRIDOR
AS THE AFOREMENTIONED DISTURBANCE TRACKS SLOWLY EAST TOWARD THE
COAST...FOLLOWED BY INCREASING CHANCES IN THE WESTERN PIEDMONT BY
LATE THIS AFTERNOON THROUGH THIS EVENING AS A SMALL AMPLITUDE WAVE
(IN EASTERN KY AT 16Z) TRACKS SLOWLY EAST IN VICINITY OF THE
NORTHWEST NC AND SOUTHWEST VA BORDER. DESPITE MODERATE
INSTABILITY...GIVEN WEAK DEEP LAYER SHEAR (<= 20 KT)...WEAK TO
MARGINAL DCAPE (500-1000 J/KG) AND WEAK MID-LEVEL LAPSE RATES...FEEL
THAT THE POTENTIAL FOR AN ISOLD SVR STORM IS TOO LOW TO WARRANT
MENTION IN THE HAZARDOUS WEATHER OUTLOOK AT THIS TIME. A SLIGHT
CHANCE OF SHOWERS WILL LIKELY PERSIST OVERNIGHT GIVEN EXCELLENT DEEP
LAYER MOISTURE AND MARGINAL NOCTURNAL INSTABILITY IN THE PRESENCE OF
CYCLONIC FLOW ALOFT...WITH THE RELATIVE BEST CHANCE NEAR THE VA
BORDER WHERE DPVA APPEARS MORE LIKELY. EXPECT HIGHS IN THE UPPER 80S
TO LOWER 90S...OR 87-92F...HIGHEST IN THE COASTAL PLAIN. LOWS
TONIGHT IN THE LOWER TO MID 70S...OR 70-74F. -VINCENT

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
AS OF 245 PM SUNDAY...

OVERVIEW:
CYCLONIC FLOW ALOFT WILL FURTHER STRENGTHEN ACROSS THE MID-
ATLANTIC AND CAROLINAS ON MON/MON NIGHT AS AN UPPER LEVEL LOW
AMPLIFIES ACROSS THE NORTHERN GREAT LAKES. AN ATTENDANT SFC LOW
WILL BE PRESENT ACROSS THE LOWER GREAT LAKES AND NORTHERN MID-
ATLANTIC...WITH A COLD FRONT EXTENDING SOUTHWEST FROM THE OH
VALLEY INTO THE LOWER MS RIVER VALLEY. THE COLD FRONT WILL
APPROACH THE SOUTHERN APPALACHIANS FROM THE NORTHWEST BY 12Z TUE.

PRECIP CHANCES:
EXPECT A THERMODYNAMIC ENVIRONMENT LARGELY SIMILAR TO TODAY ON MON
AFT/EVE...WITH THE POSSIBLE EXCEPTION OF SLIGHTLY STEEPER MID-
LEVEL LAPSE RATES ON THE ORDER OF 6.0-6.5 C/KM IN ADDITION TO A DRIER
MID-LEVEL AIRMASS...WHICH SHOULD CONTRIBUTE TO MLCAPE VALUES OF
1500-2500 J/KG AND DCAPE OF 1000-1250 J/KG AT PEAK HEATING.
FORCING FOR ASCENT MON AFT/EVE WILL CONSIST OF WEAK/SHALLOW LOW-
LEVEL CONVERGENCE ASSOCIATED WITH A SHARPENING LEE TROUGH...AND
DPVA ASSOC/W SMALL AMPLITUDE DISTURBANCES IN CYCLONIC FLOW
ALOFT...WHICH SHOULD BE MORE THAN ENOUGH TO RESULT IN SCATTERED TO
WIDESPREAD CONVECTION GIVEN MODERATE DIURNAL DESTABILIZATION AND
DEEP MOISTURE WITH PWAT VALUES OF ~1.75". THE EXACT TIMING AND
COVERAGE OF CONVECTION REMAINS DIFFICULT TO ASCERTAIN GIVEN THAT
IT WILL HIGHLY DEPEND ON THE PRECISE TIMING OF SMALL AMPLITUDE
DISTURBANCES ALOFT...AND PERHAPS FURTHER COMPLICATED BY THE
REMNANTS OF ANY UPSTREAM MCS ACTIVITY (IF SUCH ACTIVITY DEVELOPS
OVER THE TN VALLEY) LATE TONIGHT AND MONDAY MORNING...SIMILAR TO
THE PAST FEW DAYS. AT THIS TIME WILL MAKE LITTLE CHANGE TO THE
PREVIOUS FCST WITH PRECIP CHANCES ~50%. CHANCES SHOULD DECREASE
WITHIN SEVERAL HOURS AFTER SUNSET...THOUGH A SLIGHT TO LOW CHANCE
OF SHOWERS (PERHAPS AN ISOLD STORM) WILL PERSIST AFTER MIDNIGHT
GIVEN DEEP MOISTURE...MARGINAL NOCTURNAL INSTABILITY AND CYCLONIC
FLOW ALOFT.

TEMPERATURES:
HIGHS ON MON WILL BE SIMILAR TO BUT PERHAPS SLIGHTLY WARMER THAN
TODAY DEPENDING ON CLOUD COVER AND CONVECTION...IN THE UPPER 80S
TO LOWER 90S...OR 88-93F...WARMEST IN THE EAST. LOWS MON NIGHT
ABOVE NORMAL IN THE LOWER TO MID 70S GIVEN CLOUD COVER AND LIGHT
SOUTHERLY FLOW IN ADVANCE OF THE COLD FRONT APPROACHING THE
SOUTHERN APPALACHIANS.

SEVERE THREAT:
THE OVERALL ENVIRONMENT ON MON AFT/EVE WILL BE SIMILAR TO TODAY...
WITH SLIGHTLY STRONGER DEEP LAYER SHEAR (~20 KT) AND...PERHAPS MORE
IMPORTANTLY...SLIGHTLY STEEPER MID-LEVEL LAPSE RATES AND A DRIER
MID-LEVEL AIRMASS THAT WILL CONTRIBUTE TO STRONGER DCAPE DURING
PEAK HEATING. WITH THE ABOVE IN MIND...WILL INCLUDE MENTION IN THE
HAZARDOUS WEATHER OUTLOOK OF A POTENTIAL FOR ISOLD SEVERE STORMS
CAPABLE OF PRODUCING DAMAGING WINDS DURING THE AFT/EVE. IF FORCING
FOR ASCENT IS JUXTAPOSED WELL WITH PEAK HEATING AND DEVELOPMENT IS
LARGELY DELAYED UNTIL MID/LATE AFTERNOON...A BETTER SEVERE WIND
THREAT COULD EMERGE VIA ORGANIZATION ASSOC/W OUTFLOW GIVEN AN
ENVIRONMENT THAT WOULD FAVOR ROBUST COLD POOLS. -VINCENT

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 200 PM SUNDAY...

MORE AND MORE THE LONG TERM IS SHAPING UP TO BE AN EXTENDED PERIOD
OF DRY WEATHER CHARACTERIZED BY NEAR NORMAL TEMPERATURES FOR EARLY
SEPTEMBER. THE BEST CHANCE FOR RAIN COULD BE VERY EARLY ON IN THE
PERIOD AS AN UPPER TROUGH SITS OVER THE EAST COAST WITH A SURFACE
LOW MOVING THROUGH SOUTHERN QUEBEC. ON TUESDAY AFTERNOON THE MAIN
FRONTAL SYSTEM ASSOCIATED WITH THIS LOW SHOULD BE JUST EAST OF THE
CWA WITH REINFORCING BOUNDARY OVER THE APPALACHIANS. GFS FORECAST
SOUNDINGS IN BUFKIT INDICATE THAT AN ELEVATED MIXED LAYER WILL STILL
EXIST BUT WILL BECOME INCREASING CAPPED AS THE DAY GOES ON. THE BEST
CONDITIONS FOR ANY KIND OF SUSTAINED CONVECTION SHOULD BE FROM
FAYETTEVILLE SOUTH AND EAST. BACK TO THE WEST A LARGE SURFACE HIGH
WILL SLOWLY BUILD EASTWARD...ENFORCING MORE STABLE CONDITIONS WITH
TIME. WILL KEEP CHANCE POPS IN THE SOUTHEAST WITH SLIGHT CHANCE BACK
TO THE WEST. THIS SHOULD BE THE HOTTEST DAY OF THE LONG TERM AS THE
FULL EFFECTS OF THE FRONT WILL NOT BE REALIZED UNTIL WEDNESDAY.
HIGHS IN THE UPPER 80S TO NEAR 90 DEGREES. LOWS IN THE LOWER 60S NW
TO UPPER 60S SOUTH.

WEDNESDAY THROUGH FRIDAY CENTRAL NC WILL BE UNDER A DOMINANT SURFACE
HIGH PRESSURE AND A VERY WEAK UPPER LEVEL FLOW REGIME BETWEEN THE
UPPER TROUGH TO THE NORTH AND THE VERY STRONG UPPER HIGH OVER THE
SOUTHWESTERN CONUS. WEATHER SHOULD REMAIN DRY AND HIGHS WILL BE IN
THE MID 80S WITH LOWS IN THE LOW TO MID 60S.

THE STRONG HIGH OVER THE SOUTHWESTERN CONUS WILL BEGIN TO BREAK DOWN
OVER THE WEEKEND AND A WEAK UPPER LEVEL LOW OVER THE DEEP SOUTH WILL
SLOWLY BEGIN TO ADVECT MOISTURE TOWARDS THE SOUTHWESTERN PORTIONS OF
OUR CWA. IT IS VERY POSSIBLE AT THIS POINT THAT THE WEEKEND COULD
REMAIN DRY BUT THE CHANCES FOR PRECIPITATION WILL CERTAINLY BE
GREATER THAN MIDWEEK. WILL CARRY SLIGHT CHANCE POPS SATURDAY AND
SUNDAY AFTERNOON WITH HIGHEST VALUES IN THE SOUTHWEST BUT STILL FEEL
LIKE SURFACE HIGH WILL KEEP WEATHER LARGELY DRY THROUGH THE END OF
THE LONG TERM. MAY SEE A VERY GRADUAL WARMING TOWARDS THE UPPER 80S
BY THE WEEKEND WITH LOWS TRENDING TOWARDS THE UPPER 60S.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AS OF 1200 PM SUNDAY...

24-HR TAF PERIOD:
MVFR/VFR CEILINGS RANGING FROM 1500-4500 FT AGL ARE EXPECTED ACROSS
CENTRAL NC THIS AFTERNOON...WITH THE BEST CHANCE OF MVFR CEILINGS AT
THE INT/GSO TERMINALS THROUGH EARLY/MID AFTERNOON...THEN EQUAL
CHANCES AT ALL TERMINALS MID AFTERNOON THROUGH MIDNIGHT IN ASSOC/W
SCATTERED SHOWERS AND THUNDERSTORMS. SUB-VFR CEILINGS OR FOG WILL BE
POSSIBLE ONCE AGAIN OVERNIGHT...PRIMARILY BETWEEN 06-14Z MONDAY
MORNING.

LOOKING AHEAD:
THE PROBABILITY FOR SHOWERS AND THUNDERSTORMS WILL FURTHER INCREASE
MON AFT/EVE INTO MON NIGHT AT ALL TERMINALS...IN ASSOCIATION WITH
STRENGTHENING CYCLONIC FLOW ALOFT AND A COLD FRONT APPROACHING THE
REGION FROM THE NORTHWEST. THE FRONT IS EXPECTED TO PROGRESS
SOUTHEAST ACROSS CENTRAL NC DURING THE DAY TUE...WITH THE BEST
CHANCE OF SHOWERS AND THUNDERSTORMS SHIFTING TO THE EASTERN
TERMINALS (RDU/FAY/RWI) BY TUE AFTERNOON. ASIDE FROM A CHANCE FOR
FOG NEAR AND JUST PRIOR TO SUNRISE (08-12Z) WED/THU...EXPECT VFR
CONDITIONS IN THE WAKE OF THE FRONT AS HIGH PRESSURE BUILDS INTO THE
REGION. -VINCENT

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...VINCENT
LONG TERM...RTE
AVIATION...VINCENT
Hazardous weather outlook, Sep 1, 11:05 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
1105 AM EDT SUN SEP 1 2013

NCZ007>011-021>028-038>043-073>078-083>086-088-089-021515-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1105 AM EDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION
MONDAY AFTERNOON AND EVENING...IN ADVANCE OF A COLD FRONT
APPROACHING THE MOUNTAINS FROM THE NORTHWEST. A FEW STORMS COULD
BECOME SEVERE...WITH A PRIMARY THREAT OF DAMAGING WINDS.

THUNDERSTORMS WILL DEVELOP DURING THE DAY TUESDAY AS THE COLD
FRONT PUSHES SOUTHEAST THROUGH CENTRAL NORTH CAROLINA. AN ISOLATED
SEVERE STORM WILL BE POSSIBLE...PRIMARILY ALONG AND EAST OF
HIGHWAY 1.

VINCENT

In the hours before

Special weather statement, Sep 1, 2:29 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
229 PM EDT SUN SEP 1 2013

NCZ008>011-025>028-041-011930-
DURHAM-EDGECOMBE-FRANKLIN-GRANVILLE-HALIFAX-NASH-VANCE-WAKE-WARREN-
229 PM EDT SUN SEP 1 2013

...SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS NASH...WARREN...
WAKE...VANCE...HALIFAX...GRANVILLE...FRANKLIN...AND EDGECOMBE
COUNTIES THROUGH 330 PM EDT...

AT 226 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN OVER LOUISBURG...MOVING EAST AT 20 MPH.

SOME LOCATIONS IMPACTED INCLUDE...LOUISBURG...FRANKLINTON...WAKE
FOREST...FALLS LAKE...ROLESVILLE...BUNN...CENTERVILLE...
CASTALIA...AVENTON...GLENVIEW.

HAZARDS INCLUDE...
SMALL HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT
IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND
USE EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3654 7802 3595 7766 3576 7860 3618 7885
TIME...MOT...LOC 1826Z 263DEG 20KT 3612 7830

13
Special weather statement, Sep 1, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
308 PM EDT SUN SEP 1 2013

NCZ010-011-026-027-011945-
FRANKLIN-HALIFAX-NASH-WARREN-
308 PM EDT SUN SEP 1 2013

...A STRONG THUNDERSTORM WILL MOVE ACROSS NASH...WARREN...HALIFAX AND
FRANKLIN COUNTIES THROUGH 345 PM EDT...

AT 308 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CENTERVILLE...OR ABOUT 13 MILES NORTHEAST OF LOUISBURG...MOVING EAST
AT 15 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...AVENTON...AND
GLENVIEW.

HAZARDS INCLUDE...
GUSTY WINDS UP TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE
VISIBILITY AND RESULT IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE
URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3634 7780 3601 7780 3602 7817 3635 7815
TIME...MOT...LOC 1908Z 267DEG 15KT 3618 7806

VINCENT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 2:29 PM EDTSpecial Weather StatementRAHFranklin, Nash, Vance, Warren61 min
Sep 1, 3:12 PM EDTSpecial Weather StatementRAHNash33 min
Sep 1, 3:24 PM EDTSpecial Weather StatementRAHGuilford51 min
Sep 1, 3:39 PM EDTSpecial Weather StatementRAHHalifax66 min
Sep 1, 3:47 PM EDTSpecial Weather StatementRAHEdgecombe, Nash58 min
Sep 1, 3:59 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford3 hr
Sep 1, 4:19 PM EDTSpecial Weather StatementRAHWilson56 min
Sep 1, 4:21 PM EDTSpecial Weather StatementRAHAlamance, Davidson, Forsyth, Guilford, Randolph84 min
Sep 1, 4:34 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne, Wilson41 min
Sep 1, 4:43 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph47 min
Sep 1, 4:45 PM EDTFlash Flood WarningRAHDavidson, Forsyth, Guilford3 hr
Sep 1, 5:12 PM EDTSpecial Weather StatementRAHDurham63 min
Sep 1, 5:15 PM EDTAreal Flood AdvisoryRAHAlamance3 hr
Sep 1, 5:26 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance, Wake49 min
Sep 1, 5:28 PM EDTFlash Flood WarningRAHAlamance, Durham, Orange4 hr
Sep 1, 5:49 PM EDTSpecial Weather StatementRAHDavidson56 min
Sep 1, 5:56 PM EDTSpecial Weather StatementRAHWake64 min
Sep 1, 6:03 PM EDTSpecial Weather StatementRAHAlamance57 min
Sep 1, 6:12 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake48 min
Sep 1, 6:19 PM EDTAreal Flood AdvisoryRAHFranklin, Granville, Wake3 hr
Sep 1, 6:25 PM EDTFlash Flood WarningRAHWake3 hr
Sep 1, 6:38 PM EDTSpecial Weather StatementRAHMontgomery, Randolph, Stanly67 min
Sep 1, 6:50 PM EDTSpecial Weather StatementRAHDurham55 min
Sep 1, 6:58 PM EDTSpecial Weather StatementRAHHarnett47 min
Sep 1, 7:01 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake59 min
Sep 1, 7:06 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Wake39 min
Sep 1, 7:38 PM EDTSpecial Weather StatementRAHAnson, Chatham, Harnett, Hoke, Lee, Moore and 2 more52 min
Sep 1, 7:42 PM EDTSpecial Weather StatementRAHJohnston, Wake63 min
Sep 1, 7:48 PM EDTAreal Flood AdvisoryRAHJohnston, Wake2 hr

Nearby

Special Weather Statements in North Carolina, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.